<?xml version="1.0" encoding="utf-8"?>
<article>
  <title>Some New Inequalities for Harmonic Mathieu Series</title>
  <slug>some-new-inequalities-for-harmonic-mathieu-series</slug>
  <parent>
    <title>Volume 1, Issue 1</title>
  </parent>
  <post_type>
    <title>Research Article</title>
  </post_type>
  <year>2020</year>
  <volume>1</volume>
  <content><![CDATA[<p>In this paper we derive some new estimates for some class of harmonic Mathieu series, using their integral representations and well known results for the harmonic numbers and the polygamma functions.</p>]]></content>
  <references />
  <keywords>harmonic Mathieu series, psi function, polygamma functions, inequalities</keywords>
  <date>2020-06-30</date>
  <url>https://ijtns.ibupress.com/articles/some-new-inequalities-for-harmonic-mathieu-series</url>
  <issue>1</issue>
  <pages>1-5</pages>
  <language>en</language>
  <license>CC BY-NC-ND 4.0</license>
  <license_url>https://creativecommons.org/licenses/by-nc-nd/4.0/</license_url>
  <authors>
    <author>
      <first_name>Delcho</first_name>
      <last_name>Leshkovski</last_name>
      <affiliation>IBU</affiliation>
      <corresponding>true</corresponding>
    </author>
  </authors>
  <journal>
    <title>International Journal of Technical and Natural Sciences</title>
    <issn>2671-3500</issn>
    <eissn>2671-3519</eissn>
    <publisher>Balkan University Press</publisher>
    <url>https://ijtns.ibupress.com</url>
  </journal>
</article>